Postpartum Depression

Zoloft issues...

Is there another option besides Zoloft? I can't handle the side effects, but I don't think I'm ready to quit taking it. I'm trying to wean myself off it and its a nightmare.

I don't know who to call. I don't have a GP, and I'm not sure if I should be calling my OB almost 8 months after having my baby.

I'm not doing well.

image

Re: Zoloft issues...

  • I would call your normal doc. My midwife also put me on zoloft and it didnt work...... then I had a horrible weekend and called me practitioners on call service and they called me in Celexa that day. I swear within 2-3 days I felt so much more in control. Its good that u have zoloft in ur system already because if you choose to change meds you wont feel the effects of starting an antideppresant. If your that bad I would also ask about an anti anxiety med like clonazepam that you can take as needed. I take it at night to help me sleep or when I start to feel jumpy. Good luck. Message me if u have any questions or if I can help at all


  • image jkelly41:
    hang in there

    sorry- I was still typing when I hit enter.

    I would call whoever prescribed it for you.  My OB did my RX.  He also said he would refer me to a psych when my original RX ran out for longer term care.  Maybe yours will do the same?

    PPD can present even up to a year after delivery, so don't worry too much about calling your OB.

    Good luck!

     Image and video hosting by TinyPic
      Lilypie Kids Birthday tickersLilypie Fourth Birthday tickers

    Lilypie Pregnancy tickers
  • I'm on Zoloft and I'm 31 weeks pregnant and I think it has done wonders for me. I've never had a past of depression, this was definitely pregnancy induced. Even though the doctor says its safe to take during pregnancy and breast feeding but I still seem to freak out about it and feel bad that I'm putting my little one through all this stress and meds. I really hope that she's okay in there and won't have any side effects when she's born.
  • Know that Zoloft and SSRI antidepressants have been repeatedly blamed for causing severe side effects to its patients. Reports from the complainants contain these side effects: birth defects to newborns, physical pain, sexual dysfunction, psychosis, delusion, hallucination, memory loss, sleeping problems, eating disorders, abnormal personality changes, unusual mood shifts, irritability, hostility, self-harm and other acts of violence.

Sign In or Register to comment.
Choose Another Board
Search Boards